Hii, I recently started having sex with my boyfriend. We had sex on Friday and did not use a condom. I took the morning pill (plan B) less than 24 hours after we had sex. However, I forgot to take the second pill 12 hours later (i took it about 18 hours later) I had no side effects the days I took it. However, 6 days later, I have a strong pain and I'm bleeding. It's not brown spotting though, it looks as if I'm ovulating blood or something like that. I heard that Plan B could screw up your cycle, but I would like to know if you can get pregnant after taking Plan B, and bleeding after taking it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.